# SDR ASAA9980128

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 102, CREW REPORTED THE FORWARD 2 EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  SECURED CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
